MAUDE Adverse Event Report: MARVAO MEDICAL NEXSITE HS STEPPED TIP; HEMODIALYSIS CATHETER

MARVAO MEDICAL NEXSITE HS STEPPED TIP; HEMODIALYSIS CATHETER
Catalog Number NEXHD1552801
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/12/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation because the device has been disposed; therefore an analysis of the complaint device could not be completed.A review of the manufacturing documentation confirmed that the lot met the specification requirements.The review found no deviations or non-conformances that would have contributed to the reported complaint.Taking into consideration the evaluation conducted and the details of the complaint, this investigation was assigned the most probable root cause of an anticipated procedural complication.A complaint with a most probable root cause classification of an anticipated procedural complication indicates that a device related root cause does not apply and the complaint is due to a known effect of the procedure.
 
Event or Problem Description
(b)(4): the nexsite was successfully placed on (b)(6) 2016.Approximately four months' later, the patient's av access had been successfully cannulated and she was scheduled for catheter removal.On (b)(6) 2016 (the night before the catheter removal), she was removing her clothes and inadvertently dislodged her catheter.She went to the emergency room where the triage desk told her the catheter was out and there was nothing they needed to do.They did not even evaluate her, but disposed of the catheter limbs for her.No treatment was necessary because there was no bleeding.The next day she presented as scheduled in order to have her disc removed.The disc was removed without problems.She continues to use her av access for dialysis treatments.The event had resolved.There were no health consequences whatsoever.

Brand Name
NEXSITE HS STEPPED TIP
Common Device Name
HEMODIALYSIS CATHETER
Manufacturer (Section D)
MARVAO MEDICAL
innovation in business centre
gmit, dublin road
galway, H91 D CH9
EI  H91 DCH9
MDR Report Key5962569
Report Number3008110587-2016-00031
Device Sequence Number79535
Product Code MSD
UDI-Device Identifier05391525640020
UDI-Public(01)05391525640020(17)161101(10)42550
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K121933
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date11/01/2016
Device Catalogue NumberNEXHD1552801
Device Lot Number42550
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2016
Initial Report FDA Received Date09/20/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age47 YR
Patient Weight75